Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Back pain, taken pain relievers. X-ray showed muscle spasm. Bone tuberculosis?

Hello Doctor Siegel, I think i have Bone Tuberculosis , i started having a back pain last quarter of 2011, i consulted a lot of doctors, they prescribed me pain relievers oral and external pain relieving creams. But the pain is not stopping so i decided to consult orthopedic surgeon, he ask me to undergo x-ray for the lumbar etc. after the result, he said i have muscle spasm so he advice me to undergo series of physical therapy rehabilitation. The pain was relieve but after awhile again comes back again. I need your help doctor , I don t like to suffer for long, My family depends on me because i m the only one helping them. I cannot afford to lost my job because of this. Please Doc help me!!! I feel hopeless because i dont have enough money to continue my query in order to hear your answers. Anyway thank you very much. Faithfully Yours, Zef
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Emergency Medicine Specialist 's  Response
Chronic back pain should be evaluated properly and causes for chronic back pain are millions.
with respect to you a long standing back pain not relieved with pain killers and physiotherapy should be further investigated before conforming the diagnosis.
If it is Spinal tuberculosis you should also have loss of weight, loss of appetite with low grade fever and spinal TB most commonly affects the thoracic( chest level) vertebra.
It is advisable to do a MRI scan of the vertebra before conforming the diagnosis and treat accordingly. In mean time continue physiotherapy , pain killer and life style modification like avoid lifting weights, avoid sitting in improper posture.
Answered: Thu, 3 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor